# SDR DHL2007362515

- Difficulty date: January 16, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT SEAT TRACK FLANGE HAS GOUGE AND CORROSION BETWEEN FS 18 THRU FS 38B AT LBL 56.  REMOVED CORROSION FROM FR 18 TO FR 38B IAW A300 SRM 51-40-11 FOUND TO BE WITHIN LIMITS FROM FR 26.5 TO 33.5 AND FR 37 TO 38B TREATED PRIMED AND PAINTED IAW A300 SRM 51-40-12.  FOUND OUT OF LIMITS FROM FR 18 TO FR 26.5 AN FR 33.5 TO FR 37 IAW A300 SRM 53-10-00 FIG 612.  REPLACED SECTIONS FROM FR 18 TO 26.5 AN FR 33.5 TO FR 38B IAW A300 SRM 53-10-10 FIG 724.
